# SDR UIEA2015040600209

- Difficulty date: April 6, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 67,683 hours, 10,739 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CHORD INBD FLANGE AT STATION 1476, LBL 11 OF SEC 44.  REPAIR CORROSION AREA IAW EI NO T2015A53B-648 REV 1.  JOB COMPLETED & CONDITION CHECKED NORMAL.
